Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Benzo cold turky
#11
(02-09-2019, 01:44 PM)honstym Wrote: just to update... im still feeling ill. got the squirts. very sniffly like i have a bad cold. why do these helpful drugs have to be so addictive. never mind ill get there. thanks for your replies guys i hope you all are well

You can do this honstym!!  Try some Imodium (loperamide) for the “squirts” and drink lots of fluids with electrolytes.  I’m going to say a prayer for you to be healthy and happy ASAP  Angel
It is a proven fact that being generous will make you a happier person.
Source:  University of Zurich
Reply
#12
Hang in there, it only gets better from here on out.

You should probably have started feeling the fog lifting from around you by now.
Reply
#13
Thank you guys so so much for giving a crap and speaking with me. Sadly i started using again but am going to give it another go. I've heard that Carbamazepine can help a lot. Will try get some. Blessings to you all.
Reply
#14
(02-22-2019, 04:54 PM)honstym Wrote: Thank you guys so so much for giving a crap and speaking with me. Sadly i started using again but am going to give it another go. I've heard that Carbamazepine can help a lot. Will try get some. Blessings to you all.

The key to any addiction recovery is to just keep trying after a relapse.


 Do not berate yourself but rather, congratulate yourself on your 'temporary success'.

Reset and try again until you succeed...………………….good luck!!

Folken
Reply
#15
MoJim mentioned something called Inderal, what is it exactly ? I'm stuck on 5mg, having to live with bowel disease that is making me feel so sick i end up sleeping half the day away cos it just knocks me out, suppose if a person feels sick if coming off a lower dose of diaz then i could just get on with it, go down to 2.5mg then go to zero, i feel sick all the time so wont notice any difference i suppose ? Good luck if trying, now if only my gp would show some empathy and help me a bit. (i gave up asking cos the answers always No from holier than thou gp).
What ?
Reply
#16
" Try some Imodium (loperamide) for the “squirts” and drink lots of fluids with electrolytes."

What drinks have lots of electrolytes in them ? (no need to explain what immodium is thanks.)
What ?
Reply
#17
Hugz & encouragement to you, honstym.  What is important is that you can start again and that you want to.  No shame in that!  When you're ready, it's one foot in front of the other, just for today.  I have what I call the "11th commandment":  Thou shalt not give up.
Reply
#18
Thanks guys for your responses. I went like 9 days with no benzos. But felt really shitty today and tool some xanax and etizolam. Just a slight set back. I wont give up. Thanks everyone for your concern. Its tough but ill get there. Hope you all are well. i will keep you all up to date. Blessings freinds
Reply
#19
Sorry if i was not supposed to write med names in my posts. A rule i must have missed. But any way just to keep you all updated. I went 10 days benzo free but last night relapsed. But i wont give in. Fresh start.. time to try again!
Reply
#20
I think i'm over the worst of it Big Grin
Reply


Forum Jump:


Users browsing this thread: 2 Guest(s)